# SDR 2013FA0000260

- Difficulty date: April 10, 2013
- Submitted: May 2, 2013
- Operation: General aviation
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 3155
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT SHEAR PLATE SUPPORT, FR 69-70, ST 23L-24L HAS CORROSION BEYOND LIMITS.  EXTENT OF DAMAGE 2" L X 2" W X .020 DEPTH.  SUPPORT BELOW A SHEAR PLATE WAS R & R IAW SRM 51-40-00 AND 51-42-11.
